# SDR GLBA20060983

- Difficulty date: August 14, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 23,778 hours, 28,122 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 451 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) CRACKS FOUND ON STRINGER 10R AT F.S. 451.0. FORWARD CRACK .5625 INCH LONG AFT CRACK .2500 INCH LONG.  MAINTENANCE REPAIRED CRACKS ON STRINGER 10R AT F.S. 451.0 IAW SRM 51-70. REPAIR APPROXIMATELY 9 INCHES LONG.  RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
